# SDR AUS20040138

- Difficulty date: February 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-18-150
- Engine: Lyc O320A2B
- Propeller: Snsnch M74DM
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 4,349 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER LT LONGERON TUBE CRACKED IN AREA BETWEEN FORWARD WELD OF LT REAR STABILIZER SUPPORT AND FORWARD WELD OF CROSS BRACE TUBE.
